Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

what are the side effects of Lisinopril??

what are the side effects of Lisinopril?
Wed, 1 Aug 2012
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for posting query.
Lisinopril is a ACE Inhibitors. The side effects are- hypotension, hyperkalemia (lowering body potassium level), persistent cough, skin rashes, angioedema (sudden swelling of lip, mouth), dysguesia or reversible loss or alteration of taste sensation, etc. But don't worry about these, most people tolerate the drug very well.
Wish you a speedy recovery
Best Wishes,
Dr Sourav Ganguly.
I find this answer helpful
  User's Response
dhanmanjiri's  Response
According to my drug handbook: GI: Nausea, vomiting, anorexia, constipation, flatulence, GI irritation, diarrhea GU: Proteinuria, renal insufficiency, sexual dysfunction, impotence. INTEG: Rash, pruritus CNS: Vertigo, depression, stroke, insomnia, paresthesias, headache, fatigue, asthenia, dizziness EENT: Blurred vision, nasal congestion SYST: Angeioedema RESP: Dry cough, dyspnea CV: Chest pain, hypotension MISC: Muscle cramps Keep in mind this ia comprehensive list of all reported possible side effects/adverse reactions.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ace inhibitor


what are the side effects of Lisinopril??

Hi, Thanks for posting query. Lisinopril is a ACE Inhibitors. The side effects are- hypotension, hyperkalemia (lowering body potassium level), persistent cough, skin rashes, angioedema (sudden swelling of lip, mouth), dysguesia or reversible loss or alteration of taste sensation, etc. But don t worry about these, most people tolerate the drug very well. Wish you a speedy recovery Best Wishes, Dr Sourav Ganguly.